# SDR ASAA2019090830631

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,190 hours, 14,803 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB028412
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 50,197 hours, 14,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DRIPPING FUEL FROM BOTTOM OF COWLING. GROUNDED - YES. PERFORMED OPS CHECK OF #2 ENG VENTS & DRAINS, REF AMM 71-71-00. FOUND MAIN OIL/FUEL HEATER EXCHANGER PAD DRAIN DRIPPING FUEL AT 11 DPM. WITHIN DEFERRABLE LIMITS. MAIN OIL/ FUEL HEATER EXCHANGER TO BE REPAIRED WITHIN 25 FLIGHT CYCLES. REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02. LEAK CHECK GOOD. NO LEAKS NOTED AT THIS TIME. THIS CLEARS THE PLT.
